# SDR DALA2022062804513

- Difficulty date: June 25, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 78,343 hours, 33,388 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 CORROSION ON FLOOR STRINGERS RBL 10.45, RBL 7.55 , RBL 2.90 AND LBL 10.45, LBL 7.55, LBL 2.90 BTW STA 730 AND STA 770 AT FWD CARGO COMPARTMENT (IN REF NRC: 00281). CORRECTIVE ACTION: SUMMARY OF NRC 00679: FLOOR STRINGERS RBL 10.45, RBL 7.55 , RBL 2.90 AND LBL 10.45, LBL 7.55, LBL 2.90 BTW STA 730 AND STA 770 AT FWD CARGO COMPARTMENT WERE REPAIRED PER B757-200 SRM. (2293845)
